About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 464593, 4 pages
http://dx.doi.org/10.1155/2013/464593
Research Article

Faster Multistep Iterations for the Approximation of Fixed Points Applied to Zamfirescu Operators

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, Belgrade 11000, Serbia
3Department of Mathematics, Lahore Leads University, Lahore 54810, Pakistan
4Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 54000, Pakistan
5Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 13 July 2013; Accepted 7 September 2013

Academic Editor: Salvador Romaguera

Copyright © 2013 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shin Min Kang, Ljubomir B. Ćirić, Arif Rafiq, Faisal Ali, and Young Chel Kwun, “Faster Multistep Iterations for the Approximation of Fixed Points Applied to Zamfirescu Operators,” Abstract and Applied Analysis, vol. 2013, Article ID 464593, 4 pages, 2013. doi:10.1155/2013/464593